MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PROV 4F DL MAX TLS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PROV 4F DL MAX TLS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of rebs2562 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (rebs2562) have been reported from the same facility.
 
Event or Problem Description
It was reported that the picc was leaking at the red hub and tubing connection.No other information was provided.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a tear in the extension leg was confirmed.One 4fr d/l powerpicc provena was returned for investigation.Evidence of use was observed on the sample.Debris was observed on the clamps.Residue, which appeared to be from a dressing, was observed on the extension legs.The printing was partially worn from the extension legs.A breach was observed in the extension leg within the distal end of the red luer adaptor.A microscopic examination of the adjoining surfaces of the breached extension leg revealed a rough and jagged surface.Lines that resemble beach marks were also observed on the surface of the breached tubing.A lot history review (lhr) of rebs2562 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (rebs2562) have been reported from the same facility.
 
Event or Problem Description

Brand Name
DOT PROV 4F DL MAX TLS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7133754
Report Number3006260740-2017-02280
Device Sequence Number1328091
Product Code LJS
UDI-Device Identifier00801741130441
UDI-Public(01)00801741130441
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Remedial Action Other,Notification
Type of Report Initial,Followup
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS9274108D
Device Lot NumberREBS2562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2017
Event Location Hospital
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer01/04/2018
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1